# SDR USAA920081278

- Difficulty date: June 26, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N925UW
- Make and model: Boeing 757225
- Aircraft serial: 22205
- Aircraft time: 73,536 hours, 32,521 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C3 - MAJOR REPAIR - LT WING INBOARD FLAP UPPER SURFACE HAS DELAMINATION APPROX 12 INCHES FROM INBOARD SIDE OF WEDGE EDGE.  REPAIRED LT WING INBOARD FLAP UPPER SURFACE APPROX 12 INCHES FROM INBOARD SIDE OF WEDGE EDGE IAW B757 SRM 51-70-10 AND SRM 57-53-01.  (S)
